Jump to content

Search the Community

Showing results for tags 'intro and history'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. FunnyFace

    New member FunnyFace

    Hi, I'm FunnyFace. Been on 37 psychotropic drugs plus combos thereof 20 years. I WD from Effexor in past year over 6 week to 3 month period (don't really remember). Been on risperidone 11 years for depression at various doses 0.25 to 2 mg. Quit 1 mg cold turkey 4 months ago. Six days later, developed uncontrollable and painful mouth and tongue movements. (Side effect called tardive dyskinesia, aka TD). Am eating inside of mouth...resumed drug 0.25 mg 1 week. Also have taken amantadine 1 month, then klonopin and vitamin E 2 months+, then Aricept, 1 week. (Prescribed by 2 diff Pdocs). Also have had memory problem known as losing words, and also halting speech, after WD from Effexor maybe??? If you have experience with face, tongue movement, I have problem. Pdoc and Neurologist say my description of daily movement pattern is not TD. Need to share descriptions with others having facial TD, please, please. Drugs: Lamictal 300 mg, buspar 60mg, zolpidem 10 mg, Xanax 2 to 6 mg, propranolol ER 60 mg, Adderall XR 30 mg plus booster Adderall, not XR, 30 mg as needed, bupropion XL 300 mg, plus HRT, BP, thyroid.
×
×
  • Create New...